Posted by SheilaC on December 7, 2009, at 10:18:43
Why do I have side effects with everything I have tried? Is it because I am a slow metabolizer? Or I am a bad patient who just conform?
Anti-psychotics make me swell up and gain weight
SSRIs or any med that is too serotonin heavy hurts my bladder
Pristiq ok at 1/2 dose, but told not to split it - full dose caused intestinal bleeding
Cymbalta caused IBS
Trileptal & Tegretol made me sweat terrible (even though it's 30 degrees outside)
Emergency stop on Lamictal - caused mouth sores and gum blisters
Wellbutrin causes hypomania
I am so frustrated and so tired of living this way. Why can't I find a baby dose of some med that I can take that will take away the irritability, anxiety and give me some motivation?
I know I stump my psych nurse whenever I see her. I am dreading having to see her this week because I know she is frustrated. But at the same time, it shouldn't be this difficult.
Am I doomed to spend the life on my sofa, wasting my day away and feeling blah and irritable?